# SDR AALA202506301950

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N988NN
- Make and model: Boeing 737823
- Aircraft serial: 31237
- Aircraft time: 26,834 hours, 11,542 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE FROM ROW 22ABC TO 25ABC. FOUND P1 CONNECTOR ON SEAT 22ABC DISCONNECTED. CONNECTED P1 CONNECTOR FOR FLOOR MOUNTED EMERGENCY LIGHTS. OPERATIONAL CHECKS ARE GOOD. PER WDM 33-51-22 AND AMM 33-51-00.
